# SDR QXEA2014030700208

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 10,549 hours, 11,236 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Probe
- Part number: 10300034
- Part serial: 01475
- Condition: Unknown
- Location: Zone 100
- Part time: 10,541 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROPELLER CAUTION LIGHT RAN CHECK LIST RESET THE CAUTION LIGHT WENT OUT NOTICED WITH PROPELLER DEICE ON NO ADVISORY LIGHTS AND NO ELETRICAL DRAW.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  INTERROGATED CDS NO CURRENT FAULTS NOTED PERFORMED FUNCTIONAL TEST OF PROPELLERS DEICING SYS IAW AMM 30-61-00-710-801 FUNCTION CHECKED GOOD,  ACFT OK FOR SERVICE. IAW MAINTENANCE REQUEST, R & R SAT PROBE IAW AMM 34-11-11-000/400-801.  OPS CKS GOOD REPLACED FOR PRECAUTIONARY REASONS.
